# SDR 2011FA0000658

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: General aviation
- Aircraft: N516ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10786
- Aircraft time: 2,736 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Condition: Migrated
- Location: Nlg Strut
- Part time: 2,736 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION, ALL 4 LOCKING PINS WERE FOUND EXHIBITING MOVEMENT AND ABOUT TO FALL OUT.
